# SDR UHLA2011110400366

- Difficulty date: November 4, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 17,908 hours, 11,056 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR FRAME CUTOUT HAS CORROSION ABOVE FED AND AFT DOOR LATCHES.  BLENDOUT REQUIRES NDT, PERFORMED HFEC FOR CORROSION REMOVAL, NO INDICATIONS NOTED.  BLENDED AREAS IAW EMB ETD 2011-170-107390 REV A.  TREATED, PRIMED, AND PAINTED AREA IAW EMB ETD AND SRM 51-23-04, 51-23-05, AND 51-23-06.
